# SDR 0102149942

- Difficulty date: June 13, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- Aircraft time: 80,610 hours, 81,184 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39613011
- Part serial: 02112
- Condition: Failed
- Location: A/C Bay
- Part time: 54,582 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT 35,000 FT.  MASKS DEPLOYED AND AIRCRAFT INITIATED AN EMERGENCY DESCENT, DIVERTED TO GFK, AND LANDED WITHOUT INCIDENT.  REPLACED THE FLOW CONTROL VALVE, PRESSURE REGULATOR VALVE, AND PILOT PRESSURE REGULATOR.  OPERATIONAL CHECK GOOD.
